Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ham84

Member
  • Content Count

    46
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Ham84

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  1. Good read Your skin is improving. How's your diet btw? I think you should continue exercising, maybe start running instead of swimming. I don't think pool water is very clean with germs floating in the water and chemicals (e.g. chlorine). Your manager is a cool dude. What kind of work do you do?
  2. I'm on oxytetracyclin which is suppose to prevent this initial break out >.> i'm currently taking 1000mg/day, two (250mg) tablets in the morning and two in the evening. My GP is crazy, I'm surprised my liver hasnt shrunk to a golf ball and my stomach hasn't exploded yet. I guess i have a digestive system of a god...probably buddha's. Saw your progress in the gallery and it has become worse than a few weeks ago unfortunately. Guess it has to do with Differin. Powerful stuff.
  3. Side effects are good to have imo. Those are indications that the effects of the medicine are starting to kick in. When's the next derm appointment? Mine is 10th of January. Very good update btw. Jia you!
  4. A combination of swelling and gunk still left underneath your skin. The hard lump will go away on its own, but it takes quite some time.
  5. When will you visit the specialist or did you already go? Are the breakouts getting that worse?
  6. I can't help but think you're still feeling sad, Susanliu. About the scarring. they are shallow, but visible. Red marks will fade over time and scars will fill in as you get older. There will still be improvement, but yeah, I can understand how you feel about your skin right now. You're a pretty girl though, don't let scarring get in the way of your life.
  7. Looks like all the red marks are gone as well. No scarring. Bravo! Love the Zhou Jie Lun music.
  8. I know you! I saw you on youtube. I didn't know you're active on this forum as well. You're such a sweet looking and beautiful girl. I'm happy your skin is clear now.
  9. @TheInsomniac: thanks for answering. What are you planning to do for your skin?
  10. Was thinking the same thing. It seems western Europe is miles ahead of the US regarding healthcare. People who need treatment can't get treatment. That's just plain cruel and inhumane.
  11. Your skin right now looks quite red, so try to be gentle as possible. As you know asian skin is quite delicate and really prone to hyperpigmentation. After finishing Accutane you probably won't need facial extraction treatments, ever. Even blackheads will fall out of the pores. Thank you for sharing your experience with Accutane with us, appreciate it, will follow it. Good luck block, stay strong.
  12. Good post. I agree with you. TheInsomniac has dark red boxcar scars on her temples and cheeks and a few shallow ice pick scars on her cheeks. Possibly rolling scars as well, but it's difficult to see in this lighting. It is true that scars and hyperpigmentation in asian skin is more difficult to treat than in caucasian skin. Asian skin is so prone of scaring and red marks, so frustrating. About lasers treatments: my dermatologist said that laser treatments in asian skin can cause new hyperpigmen
  13. It looks severe to me. It's possibly a combination of internal problems and overwashing/ overtreating your skin. So you were on doxy for only 1,5 months? That's not long enough. You need to get professional help, possibly back on antibiotics again. If you're not happy with your previous derm, see another one. Your acne isn't the usual acne you see here on acne.org and not something you can fix just by changing your facial wash or something.
×